What causes neck pain along with headaches after taking Tirosint?

default
Posted on Thu, 18 Jun 2015 in Thyroid Problem and Hormonal Problems
Question: Hi, my name is XXXX. My doctor switched my thyroid medicine to tirosint due to me having hosimotos and said it should be easier on my gut since it has no fillers or dyes. But since I've switched I've noticed about an hour after taking it I start getting neck pain along with headaches, sometimes headaches get so intense it causes nausea.
doctor
Answered by Dr. Binu Parameswaran Pillai 1 hour later
Brief Answer:
very unlikely to be due to Tirosint

Detailed Answer:
Good day.
Noted your concern.
Tirosint can cause palpitations and tremors if the dose is excessive. But the headache and nausea are unlikely to be due to this medicine. Another cause has to be ruled out. Are you anxious about taking this medicine?
Regards
Binu
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Binu Parameswaran Pillai 12 minutes later
No not axioms at all. The only other thing I can think of it could be my neck. I had cervical fusion done back in 2012, but I just follow up with my orthopedic doctor on weds. and the x-ray looked fine just some arthritis setting in. Don't know what else it could be just seems after I take the Tirosint it accurs.
doctor
Answered by Dr. Binu Parameswaran Pillai 4 minutes later
Brief Answer:
Take a smaller dose and observe

Detailed Answer:
Thank you for the reply. Headache could be from spine problem. You may try to take Tirosint in a smaller dose and observe if it cause any trouble.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Binu Parameswaran Pillai

Endocrinologist

Practicing since :2003

Answered : 1418 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

Recent questions on  Neck pain

doctor1 MD

Dr, I have been suffering from Neck pain and pain in the elbow for last 2 years. The neck pain stated about 4 years back on the right side. after...

doctor1 MD

Sir I am 23 years old (male). I have a regular pian in my neck, back, and a stomache pain. back pain and neck pain is severe and unbearable that i...

doctor1 MD

Hi i am suffering from neck pain & it goes toward left & right.sometime pain is very much sharp that i can t sit fine.My xray & mri is ok but my...

doctor1 MD

I m diagnosed with various allergies n for controlling my cough, I had to take prednisone which showed all the side effects in my body. Totally...

doctor1 MD

Regarding XXXX Profile: I have attached the Thyriod report of XXXX. Please have a look and advice us. I had a discussion with general doctor and...

doctor1 MD

Hi I suffer from health anxiety and it's ruining my life. Ive recently had heart test echo, Monitor for 3 days and treadmill test. If I had a...

doctor1 MD

I had PMR and was on Methylprednisolone from May 2, 2016 to my last 1/2 MG April 5th, 2017. I had rotator cuff surgery on my right shoulder XXXXXXX...

Get personalised answers from verified doctor in minutes across 80+ specialties

176 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2